# SDR DALA2022122788404

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY DID NOT PASS TEST, 14WL, DOOR 2R, DURING EPSU TEST PUSH BUTTON, LIGHT UNIT FAULT IS ON.  REMOVED AND REPLACED EPSU 14WL DOOR 2R, PERFORMED ELECTRICAL BONDING TEST. (2554549)
